RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 3, Pages 781–799 (Mi fpm90)  

This article is cited in 2 scientific papers (total in 2 papers)

Fields of definition of rational functions of one variable with three critical values

V. O. Filimonenkova, G. B. Shabatb

a Institute for New Technology in Education
b Russian State University for the Humanities

Abstract: Rational functions of one complex variable with three critical values are considered. According to Grothendieck theory, such functions are classified by the isotopic classes of the connected spherical graphs. By a suitable fractional-linear variable substitution these coefficients can be transformed to algebraic numbers. The paper is devoted to the problem of minimization of irrationality degrees of these coefficients.

Full text: PDF file (757 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.04.1995

Citation: V. O. Filimonenkov, G. B. Shabat, “Fields of definition of rational functions of one variable with three critical values”, Fundam. Prikl. Mat., 1:3 (1995), 781–799

Citation in format AMSBIB
\Bibitem{FilSha95}
\by V.~O.~Filimonenkov, G.~B.~Shabat
\paper Fields of definition of rational functions of one variable with three critical values
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 3
\pages 781--799
\mathnet{http://mi.mathnet.ru/fpm90}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1788556}
\zmath{https://zbmath.org/?q=an:0890.11022}


Linking options:
  • http://mi.mathnet.ru/eng/fpm90
  • http://mi.mathnet.ru/eng/fpm/v1/i3/p781

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. van Hoeij M., Vidunas R., “Belyi Functions For Hyperbolic Hypergeometric-To-Heun Transformations”, J. Algebra, 441 (2015), 609–659  crossref  isi
    2. J. Math. Sci. (N. Y.), 226:5 (2017), 667–693  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:355
    Full text:142
    References:55
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019